I have had a hoarse voice for the last 3 months. I was recently diagnosed with reflux laryngitis. My ENT doctor put me on Dexilant 60mg. I took it for a week and my voice got worse and I had to clear my throat like after ever other word. Before I never cleared my voice. This has to be a side affect. I stopped taking it since it seemed to be causing more harm then good. Any suggestions?
How are you talking now? I'm wondering if it wasn't working enough yet. If you have reflux, it has to heal, and a week probably isn't enough to judge if its helping. I can't find anything that says Dexilant causes hoarse throat. I think you need to call your dr and tell him you stopped taking the med and why. Has he done testing to come to the diagnosis, and rule out other causes?
I had same symptoms & even had breathing prob(asthma) due to reflux..dexilant 60 mg Prilosec 20 mg Zantac 300 mg everyday & none of it worked!!! Finally was diagnosed w/ hiatal hernia had surgery 5 wks ago to repair it & had fundoplication to fix my reflux & haven't felt this good in a Long long time:)
If you have a hiatal hernia NONE OF THIS meds will fix it..often times GI drs miss this on an endoscopy..I was told I had gastritis & reflux,no hernia.thanks to an awesome surgeon,Vito Bagnato , I now have my life back..good luck to you,
- Dexilant Information for Consumers
- Dexilant Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dexilant (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2011 • 1 answer
Posted 16 Mar 2013 • 1 answer
Posted 3 Jul 2013 • 1 answer
Posted 6 Nov 2015 • 0 answers
Posted 13 Feb 2016 • 1 answer